Scandinavian journal of infectious diseases · 2004
Reactive hemophagocytosis associated with the initiation of highly active antiretroviral therapy (HAART) in a patient with AIDS.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Huang David B, Wu Jashin J, Hamill Richard J
Аннотация
Reactive hemophagocytosis has been associated with neoplasia, bacteria, parasitic, and viral infections including human immunodeficiency virus (HIV). Here we present a case of reactive hemophagocytosis associated with the initiation of highly active antiretroviral therapy (HAART), probably representing a syndrome termed the immune reconstitution inflammatory syndrome (IRIS) or immune reconstitution syndrome.